# SDR 2025FA0000095

- Difficulty date: February 5, 2025
- Submitted: February 11, 2025
- Operation: General aviation
- Aircraft: XAGNS
- Make and model: Boeing 737-8
- Aircraft serial: 63974
- Aircraft time: 8,839 hours, 4,178 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Part number: DMC5017
- Condition: Ground Damage
- Location: Zone 100
- Part time: 8,839 hours, 4,178 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

VHF ANTENNA AND FUSELAGE DAMAGE BY GROUND HANDLING EQUIPMEN
